# SDR DALA2024070406752

- Difficulty date: June 25, 2024
- Submitted: July 4, 2024
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 89,570 hours, 42,152 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

APU OIL FOUND LEAKING ON WALK AROUND. WHEN USING APU BLEED, MUSTY SMELL CAN BE OBSERVED.  NO EXTERNAL LEAKS FOUND. SUSPECT THE LEAK IS INTERNAL. APU R/R ON AMDS FORECAST 32-4910-9-0010 CARD #4900-9001. C/W ECS DECONTAMINATION PER WC 2100-2003. C/W MD LOG NO GO ODI PREVENTION REF 040988. (LP: 6130452)
